# SDR 06FDEA2151

- Difficulty date: June 1, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 2 SLAT INNER SURFACE FOUND WITH SCRATCH MARK.  REPAIRED AS   PER SRM 57  -10-00 FIGURE 10 VOLUME I. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
